Active substance
Acetaminophen + Phenylephrine Hydrochloride + Diphenhydramine Hydrochloride
2 products from 1 companies contain this in Canada.
2 without prescriptiontabletpowder for solution
Available without a prescription
COMPLETE ONE COLD AND FLU PE NIGHT325 mg + 5 mg + 25 mgWithout prescription Cellchem Pharmaceuticals Inc. · Acetaminophen + Phenylephrine Hydrochloride + Diphenhydramine Hydrochloride · N02BE51TOTAL COLD HOT LEMON RELIEF500 mg + 10 mg + 25 mgWithout prescription Cellchem Pharmaceuticals Inc. · Acetaminophen + Phenylephrine Hydrochloride + Diphenhydramine Hydrochloride · N02BE01
Same substance is not the same product. Strength, form, release mechanism and other ingredients all differ. Whether one can replace another is a decision for a pharmacist.